# SDR 9704283216

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: RCF67057A
- Condition: Leaking
- Location: Avionics Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE CREW NOTED THAT THE OXYGEN PRESSURE HAD DROPPED TO 300 PSI.  FLIGHT DEPARTED WITH A PRESSURE OF 700 PSI.  AIRCRAFT DIVERTED TO MIA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CREW OXYGEN BOTTLE AND REGULATOR, LEAK AND OPERATIONAL CHECK OK.
